Publication
Title
Goodness-of-fit tests based on a robust measure of skewness
Author
Abstract
In this paper we propose several goodness-of-fit tests based on robust measures of skewness and tail weight. They can be seen as generalisations of the JarqueBera test (Bera and Jarque in Econ Lett 7:313318, 1981) based on the classical skewness and kurtosis, and as an alternative to the approach of Moors et al. (Stat Neerl 50:417430, 1996) using quantiles. The power values and the robustness properties of the different tests are investigated by means of simulations and applications on real data.We conclude that MC-LR, one of our proposed tests, shows the best overall power and that it is moderately influenced by outlying values
Language
English
Source (journal)
Computational statistics. - Heidelberg
Publication
Heidelberg : 2008
ISSN
0943-4062
Volume/pages
23:3(2008), p. 429-442
ISI
000257721500005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.04.2009
Last edited 01.08.2017
To cite this reference